# SDR CA040804008

- Difficulty date: July 17, 2004
- Submitted: February 3, 2005
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 4,897 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Generator
- Part number: 0177555150
- Part serial: 12528
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TACH BOX INTERNAL MALFUNCTION.  REPLACED TACH BOX.  CAUSE PROBLEM: DUE TO BLEED VALVE UNSERVICEABLE SHORTED THE TACH BOX.
